# SDR DL757091655

- Difficulty date: October 6, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 64,703 hours, 30,185 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 O/B PYLON UPPER CHORD CRACKED AT NAC STA. 136 / ACCOMPLISHED ER/A 477153-14 REV ORIG AT SAA SAT ON N/R CARD 141834
